Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Thyroidectomy, sweating, past menopause

I had a a completion thyroidectomy on Feb 28th. My TSH was 8 and my doctor changed my levothyroxine to 100 mcg s. Since the surgery I have incredible night sweats and now they are starting during the day. I am past menopause (57), and I went off of all hormones and anyting else I was taking about 3 months ago. My doctor does not want to retest my TSH until I am on the new does of 100 for 2 months. Is there any relief for the nightime sweats. Please help
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Dear ma'm, hi and welcome to HCM. As per your report and history probably 100 mcg of thyroxine is a high dose for you. it is already a month now that you have been taking the drug , you can check your TSH and t4 and see for yourself what is the problem or let me know your reports and we will set the dose for you. Regards!
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor